Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A renewal theorem for distributions on $R^1$ without expectation


Author: K. Bruce Erickson
Journal: Bull. Amer. Math. Soc. 77 (1971), 406-410
MSC (1970): Primary 6070, 6066, 6020
DOI: https://doi.org/10.1090/S0002-9904-1971-12717-9
MathSciNet review: 0279906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 37 #4841. MR 229267
  • 2. N. G. de Bruijn and P. Erdös, On a recursion formula and on some Tauberian theorems, J. Res. Nat. Bur. Standards 50 (1953), 161-164. MR 14, 973. MR 54745
  • 3. K. B. Erickson, Strong renewal theorems with infinite mean, Trans. Amer. Math. Soc. 151 (1970), 263-291. MR 268976
  • 4. W. Feller, Introduction to probability theory and its applications. Vol. II, Wiley, New York, 1966. MR 39 #3535. MR 210154
  • 5. W. Feller and S. Orey, A renewal theorem, J. Math. Mech. 10 (1961), 619-624. MR 24 #A581. MR 130721
  • 6. A. Garsia and J. Lamperti, A discrete renewal theorem with infinite mean, Comment. Math. Helv. 37 (1962/63), 221-234. MR 26 #5630. MR 148121
  • 7. Donald S. Ornstein, Random walk. I, Trans. Amer. Math. Soc. 138 (1969), 1-43. MR 238399
  • 8. J. A. Williamson, Random walks and Riesz kernels, Pacific J. Math. 25 (1968), 393-415. MR 37 #2328. MR 226741

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6070, 6066, 6020

Retrieve articles in all journals with MSC (1970): 6070, 6066, 6020


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12717-9

American Mathematical Society